June 28, 2022, 23:34

    Vladimir Putin ‘clearly’ on steroids and they’ve made him ‘dumb and aggressive’ – World News

    Vladimir Putin ‘clearly’ on steroids and they’ve made him ‘dumb and aggressive’ – World News

    Vladimir Putin 's aggressive decision-making in the war in Ukraine is because he is on a high dosage of steroids, a medical professor has claimed.

    The unconfirmed rumours of the Russian President 's ill-health have been wide-ranging from mental illnesses, cancer, and Parkinson's.

    Senior figures in the Five Eyes intelligence alliance – Australia, Canada, New Zealand, the United Kingdom and the United States – have cited Kremlin sources as saying they believe there is a physiological explanation for the Russian president’s globally denounced decision to start a bloody war in Ukraine.

    They say he has so-called ‘roid rage’, which is caused by the prolonged use of steroids.

    Professor Angus Dalgleish of St George's, University of London, agrees, telling The Mirror: "We hear all the things that people say about him such as him losing his temper quickly and he's very frustrated so I think that he's clearly been on anabolic steroids."

    Russian President Vladimir Putin attends a meeting with RusNano State Corporation
    (

    Image:
    SPUTNIK/AFP via Getty Images)

    Professor Dalgleish says the Kremlin brute is a narcissist who does egomaniac things such as posing bare-chested on horses.

    "Those sorts of people are likely to be taking anabolic steroids," he continued.

    The medical professor also said he may be taking opiates: "He's had that really bad back pain so he's likely to be taking opiates, they can also make you dumb and aggressive."

    Pro-Russian separatists patrol with tank in the pro-Russian separatists-controlled Donetsk
    (

    Image:
    Anadolu Agency via Getty Images)

    His decision to invade Ukraine has been widely condemned and led to the death of over 4000 civilians, with the true toll believed to be higher.

    Professor Dalgleish said if people give Putin advice he doesn't like, "he basically ostracises them, fires them or put them under house arrest".

    This abnormal dictator behaviour further makes the Professor believe that "steroid use is affecting his decision making".

    Other doctors and spies have also claimed his “bloated” appearance could be another side effect of him taking steroids.

    Russian President Vladimir Putin attends a meeting
    (

    Image:
    SPUTNIK/AFP via Getty Images)

    Former foreign secretary Lord David Owen said he suspects steroid use due to changes in the shape of Putin's face, which is markedly puffier than a few years ago.

    Lord Owen also told LBC that anabolic steroids can increase a person's aggression.

    A security source told the Daily Mail: "There has been an identifiable change in his decision-making over the past five years or so. Those around him see a marked change in the cogency and clarity of what he says and how he perceives the world around him."

    Professor Dalgliesh is not alone with his theory and the former head of MI6 Sir Richard Dearlove told GB News: “That maybe Putin’s behaviour, maybe his rationality is prejudiced or compromised by illness."

    Read More

    Read More

    Sourse: mirror.co.uk

    Related posts

    Leave a Reply

    Your email address will not be published. Required fields are marked *

    We use cookies in order to give you the best possible experience on our website. By continuing to use this site, you agree to our use of cookies. You can find a detailed description in our Privacy Policy.
    Accept
    Reject
    Privacy Policy